# SDR HEEA0010804

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27766
- Make and model: Bell 206L-1
- Aircraft serial: 45312
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel Assy
- Part number: 206031102057A
- Condition: Separated
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL ASSY SEPARATED; NOT REPAIRABLE AT THIS STATION.
